Illinois Journal of Mathematics
- Illinois J. Math.
- Volume 63, Number 4 (2019), 575-600.
Calabi–Yau structures and special Lagrangian submanifolds of complexified symmetric spaces
It is known that there exist Calabi–Yau structures on the complexifications of symmetric spaces of compact type. In this paper, we first construct explicit complete Ricci-flat Kaehler metrics (which give Calabi–Yau structures) for complexified symmetric spaces of arbitrary rank in terms of the Schwarz’s theorem. We consider the case where the Calabi–Yau structure arises from the generalized Stenzel metric. In the complexified symmetric spaces equipped with such a Calabi–Yau structure, we give constructions of special Lagrangian submanifolds of any given phase which are invariant under the actions of symmetric subgroups of the isometry group of the original symmetric space of compact type.
Illinois J. Math., Volume 63, Number 4 (2019), 575-600.
Received: 5 February 2019
Revised: 9 September 2019
First available in Project Euclid: 19 November 2019
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Koike, Naoyuki. Calabi–Yau structures and special Lagrangian submanifolds of complexified symmetric spaces. Illinois J. Math. 63 (2019), no. 4, 575--600. doi:10.1215/00192082-8018607. https://projecteuclid.org/euclid.ijm/1574154084